MAUDE Adverse Event Report: ARTHREX, INC. SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE; ARTHROSCOPE AND ACCESSORIES
Model Number SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, a sales representative reported via (b)(4) that ar-8330h sn (b)(6) - buttons don¿t work when plugged into console.Discovered during a case, no adverse affects on patient.Pump remote ar-6482 sn (b)(6) - certain buttons don¿t work, run/stop or pressure down.Discovered during a case, no adverse affects on patient.Scope ar-3350-4030 sn (b)(6) - scratch and/or crack on lens.Discovered during a case, no adverse affects on patient.Sheath ar-3373-4002 sn lot# (b)(6) - (sales order (b)(4) weld is broken, pictures attached.Discovered during a case, no adverse effects on patient.Foot pedal ar-8310 sn (b)(6) - pedals not working.Discovered during a case, no adverse effects on patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-3373-4002 sheath batch number: 1458937 was received for investigation.Visual evaluation of the returned device noted that the laser markings were heavily faded.Scratches and nicks were observed throughout the surface of the device, notably on the tip of the shaft.It was further noted that the shaft was no longer attached to the device and would disassemble easily.Functional testing was unable to be performed due to the damage to the device.The most likely cause for the reported failure can be attributed to wear and tear incurred from repeated usage.Date of manufacture: 31-jul-2017.

Brand Name
SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20369501
Report Number1220246-2024-07998
Device Sequence Number6925880
Product Code NBH
UDI-Device Identifier00888867198579
UDI-Public(01)00888867198579(11)170731(10)1458937
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE
Device Catalogue NumberAR-3373-4002
Device Lot Number1458937
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown